Robustness of a network formed of spatially embedded networks

Shekhtman, Louis M.; Berezin, Yehiel; Danziger, Michael M.; Havlin, Shlomo
Research areas:
Year:
2014
Type of Publication:
Article
Journal:
Physical Review E - Statistical, Nonlinear, and Soft Matter Physics
Volume:
90
Number:
1
Pages:
1-7
ISSN:
1550-2376
DOI:
10.1103/PhysRevE.90.012809
Hits: 5354

We use cookies to improve our website and your experience when using it. Cookies used for the essential operation of this site have already been set. To find out more about the cookies we use and how to delete them, see our privacy policy.

  I accept cookies from this site.
EU Cookie Directive Module Information